# SDR DL72L962781

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 2710 · Aileron Control System
- Part: Control Module
- Condition: Leaking
- Location: Lt Aileron
- Component: 65178234
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER T/O, AILERON SYS-A LIGHT ACCOMPANIED BY A LOSS OF SY-A HYD FLUID, APPROX 2 MIN AFTER.  FOUND AILERON FLIGHT CONTROL MODULE LEAKING.  REPLACED SAME, CHECKS NORMAL.
